# SDR 6PMR1024800441210

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Filed by: Pemco World Air Services Inc, repair station 6PMR677B
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 64,129 hours, 25,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Exterior
- Part time: 64,129 hours, 25,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE SKIN HAS GOUGES AT STA 1680-1690 AT STR 17L.  CORRECTIVE ACTION: BLENDED GOUGES, IAW EA PD 57-53-350 PEMCO NON-ROUTINE 10248-0044.
